# SDR 0300546744

- Difficulty date: February 26, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 55,297 hours, 9,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found cracks in forward upper corner of aft cargo door cutout. Repaired per EA 67-165048.
